Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("GEOMETRICAL THEORY")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 506

  • Page / 21

Export

Selection :

  • and

SUR LES CRITERES DE VALIDITE DE LA THEORIE GEOMETRIQUE DE LA DIFFRACTIONKRAVTSOV YU A; ORLOV YU I.1982; IZVESTIJA VYSSIH UCEBNYH ZAVEDENIJ. RADIOFIZIKA; ISSN 0021-3462; SUN; DA. 1982; VOL. 25; NO 7; PP. 805-814; ABS. ENG; BIBL. 22 REF.Article

SUR LES THEORIES GEOMETRISEES DE LA GRAVITATIONLOGUNOV AA; FOLOMESHKIN VN.1977; TEOR. MAT. FIZ.; S.S.S.S.; DA. 1977; VOL. 32; NO 2; PP. 147-166; ABS. ANGL.; BIBL. 46 REF.Article

ESPACES A JONCTION ET ESPACES A CONVEXITE. SEMINAIRE; LIEGE; 1974-1975.sdLIEGE; UNIV.; DA. S.D.; PP. (164P.); BIBL. 11 P.Conference Paper

ON THE ROLE OF THE GEOMETRICAL OPTICS FIELD IN APERTURE DIFFRACTION.MENENDEZ RC; LEE SW.1977; I.E.E.E. TRANS. ANTENNAS PROPAG.; U.S.A.; DA. 1977; VOL. 25; NO 5; PP. 688-695; BIBL. 15 REF.Article

SOME PROBLEMS OF THE GEOMETRIZATION OF NEOCLASSICAL THERMODYNAMICS.ELZANOWSKI M.1977; BULL. ACAD. POLON. SCI., SCI. TECH.; POLOGNE; DA. 1977; VOL. 25; NO 3; PP. 79-86; ABS. RUSSE; BIBL. 13 REF.Article

REMARKS ON THE MAXIMAL-ACCELERATION HYPOTHESISCAIANIELLO ER; DE FILIPPO S; MARMO G et al.1982; LETT. NUOVO CIMENTO; ISSN 0024-1318; ITA; DA. 1982; VOL. 34; NO 4; PP. 112-114; BIBL. 8 REF.Article

A NEW GEOMETRICAL GRAVITATIONAL THEORYOBATA T; OSHIMA H; CHIBA J et al.1981; GEN. RELATIV. GRAVIT.; ISSN 0001-7701; GBR; DA. 1981; VOL. 13; NO 4; PP. 313-334; BIBL. 28 REF.Article

GEOMETRIC QUANTIZATION OF THE CM(3) MODELROSENSTEEL G; IHRIG E.1979; ANN. PHYS.; USA; DA. 1979; VOL. 121; NO 1-2; PP. 113-130; BIBL. 19 REF.Article

SOURCE AND SINK FACTORS AND DIFFRACTION COEFFICIENTS IN THE GEOMETRICAL THEORY OF DIFFRACTIONCHRISTIANSEN PL.1979; WAVE MOTION; NLD; DA. 1979; VOL. 1; NO 4; PP. 317-327; BIBL. 14 REF.Article

AN ATTEMPT AT PREGEOMETRY: GRAVITY WITH COMPOSITE METRICAKAMA K.1978; PROGR. THEOR. PHYS.; JPN; DA. 1978; VOL. 60; NO 6; PP. 1900-1909; BIBL. 11 REF.Article

GEOMETRISIERUNG DER PHYSIK UND PHYSIKALISIERUNG DER GEOMETRIE. = GEOMETRISATION DE LA PHYSIQUE ET PHYSIQUE DE LA GEOMETRIETREDER HJ.1975; SITZ.-BER. AKAD. WISSENSCH. D.D.R., MATH. NATURWISSENSCH. TECH.; DTSCH.; DA. 1975 PARU 1976; NO 14; PP. 5-42; BIBL. 2 P. 1/2Serial Issue

ANOTHER GEOMETRICAL REPRESENTATION OF SUPERGRAVITYPILATI M.1980; NUOVO CIMENTO A; ISSN 0369-3546; ITA; DA. 1980; VOL. 57; NO 4; PP. 361-376; ABS. ITA/RUS; BIBL. 22 REF.Article

BASIC IDEAS OF GEOMETRIC QUANTIZATIONVAISMAN I.1979; R.C. SEMINAR. MAT., TORINO; ITA; DA. 1979 PUBL. 1980; VOL. 37; NO 3; PP. 31-41; BIBL. 12 REF.Article

GEOMETRIC FIELD THEORIES WITH A GIVEN SET OF CONSTANT SOLUTIONSTOLLER M.1980; NUOVO CIMENTO B; ISSN 0369-3554; ITA; DA. 1980; VOL. 58; NO 2; PP. 181-207; ABS. ITA/RUS; BIBL. 12 REF.Article

GEOMETRIC QUANTIZATION: AN EXTENTED PROCEDURE.GAWEDZKI K.1976; MATH. PHYS. APPL. MATH.; NETHERL.; DA. 1976; VOL. 2; PP. 287-292; (MATH. PHYS. PHYS. MATH. INT. SYMP. PROC.; WARSAW; 1974)Conference Paper

ON GEOMETRIC QUANTIZATION OF THE RIGID BODYJOHN G.1980; LECT. NOTES PHYS.; ISSN 0075-8450; DEU; DA. 1980; VOL. 135; PP. 104-106; BIBL. 3 REF.Conference Paper

CORRECTED SOMMERFELD-WILSON RULE IN GEOMETRIC QUANTIZATION.ARENS R.1977; J. MATH. ANAL. APPL.; U.S.A.; DA. 1977; VOL. 59; NO 1; PP. 105-118; BIBL. 14 REF.Article

GEOMETRIZATION OF QUANTUM MECHANICS AND THE NEW INTERPRETATION OF THE SCALAR PRODUCT IN HILBERT SPACEPRUGOVECKI E.1982; PHYS. REV. LETT.; ISSN 0031-9007; USA; DA. 1982; VOL. 49; NO 15; PP. 1065-1068; BIBL. 34 REF.Article

FUNCTORIAL GEOMETRIC QUANTIZATION AND VAN HOVE'S THEOREMGOTAY MJ.1980; INTERNATION. J. THEOR. PHYS.; GBR; DA. 1980; VOL. 19; NO 2; PP. 139-161; BIBL. 14 REF.Article

GEOMETRIC QUANTISATION FOR SINGULAR LAGRANGIANSSIMMS DJ.1980; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1980; NO 836; PP. 401-405; BIBL. 5 REF.Conference Paper

SELF-INTERACTING SCALAR FIELDS WITH GEOMETRICAL INTERPRETATIONSPAPINI G.1980; PHYS. LETT. B; ISSN 0370-2693; NLD; DA. 1980; VOL. 75; NO 3; PP. 173-175; BIBL. 7 REF.Article

THEORIE GEOMETRIQUE DE LA STABILITE DES COQUES DEVELOPPABLESBABENKO VI.1980; DOKL.-AKAD. NAUK UKR. SSR, SER. A; ISSN 0201-8446; UKR; DA. 1980; NO 11; PP. 34-36; ABS. ENG; BIBL. 8 REF.Article

GEOMETRIC SINGULAR PERTURBATION THEORY FOR ORDINARY DIFFERENTIAL EQUATIONSFENICHEL N.1979; J. DIFFER. EQUATIONS; USA; DA. 1979; VOL. 31; NO 1; PP. 53-98; BIBL. 23 REF.Article

HERMITIAN METRICS AND THE WEYL-LONDON APPROACH TO THE QUANTUM THEORYCAIANIELLO ER.1979; LETTERE NUOVO CIMENTO; ITA; DA. 1979; VOL. 25; NO 8; PP. 225-229; BIBL. 2 REF.Article

A COORDINATEWISE FORMULATION OF GEOMETRIC QUANTIZATIONVAISMAN I.1979; ANN. INST. HENRI POINCARE, A; FRA; DA. 1979; VOL. 31; NO 1; PP. 5-24; BIBL. 10 REF.Article

  • Page / 21